# SDR E30A6/13/10

- Difficulty date: June 13, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N911AM
- Make and model: Agusta A109E
- Aircraft serial: 11503
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 109040003109
- Part serial: D8449
- Condition: Making Metal
- Location: Main Rotor
- Part time: 3,148 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ON CLIMB OUT THE TRANSMISSION CHIP DETECTOR ILLUMINATED.  ACFT LANDED AT PAD AND WAS SHUTDOWN WITHOUT INCIDENT.  CHIP DETECTORS WERE REMOVED AND A SMALL CHIP WAS DISCOVERED ON THE CHIP DETECTOR IN THE TRANSMISSION RESERVOIR.  CHIP WAS CLEARED AND MX WAS PREFORMED.  ACFT WAS RETURNED TO SERVICE.
